# SDR 98ZZZX1549

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3038R
- Make and model: Cessna 320A
- Aircraft serial: 320A0038
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 081330046
- Condition: Failed
- Location: Nlg Uplock
- Part time: 12,920 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WAS RETRACTED.  40 MINUTES INTO FLIGHT, PILOT HEARD LOUD BANG.  AIRCRAFT LANDED WITH MAINS EXTENDED AND LOCKED.  NOSE GEAR PARTIALLY RETRACTED.  UPON INSPECTION, FOUND UPLOCK TORQUE TUBE END STUD BROKEN OFF (.25 INCH - 28 STUD.  NEW VERSIONS HAVE .3125 INCH STUD).  SUBMITTER RECOMMENDED INSTALLING BEEFIER UNIT.
